MAUDE Adverse Event Report: BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; CER BIOLOXD OPT TYPE 1 TPR SLV

BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; CER BIOLOXD OPT TYPE 1 TPR SLV
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left hip procedure in 2021.Subsequently, the patient states he is having severe pain, unable to walk and has issues with the hip collapsing and has fallen several times.Patient stated he was hit by drunk driver (b)(6) 2019 and has needed several surgeries over his whole body due to the accident.
 
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Associated products: medical product: tprlc xr t1 pps 13x146mm, catalog no.: 51-105130, lot no.: 6258103.Medical product: g7 osseoti 4 hole shell 56mm f, catalog no.: 110010246, lot no.: 64747764.Medical product: g7 neutral arcomxl lnr 40mm f, catalog no.: 010000747, lot no.: 6687449.Multiple mdr reports were filed for this event, please see associated report: 3002806535-2021-00500.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: the patient underwent a left hip procedure in 2021.Subsequently, the patient states he is having severe pain, unable to walk and has issues with the hip collapsing and has fallen several times.Patient stated he was hit by drunk driver (b)(6), 2019 and has needed several surgeries over his whole body due to the accident.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: adequate photographs have not been provided and product has not been returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.A review of the device history record (dhr item 650-1058, lot 3039705) has been checked and verifies that the parts were manufactured and sterilised in accordance with the applicable specifications with no deviations or non-conformances found during manufacturing and inspection.A review of the device history record (dhr item 650-1066, lot 3048738) has been checked and verifies that the parts were manufactured and sterilised in accordance with the applicable specifications with no deviations or non-conformances found during manufacturing and inspection.The devices are used for treatment.The reported products were reviewed for compatibility with no issues noted.A review of complaint history (650-1058 complaint history (nov 15, 2018 to nov 15, 2021)) was assessed and identified (5) similar complaints for item #650-1058 (including initiating complaint).There were (0) additional complaints against the lot #3039705.A review of complaint history (650-1066 complaint history (nov 15, 2018 to nov 15, 2021)) was assessed for three years prior to the notification date and identified (3) similar complaints for item #650-1066 (including initiating complaint).There were (0) additional complaints against the lot #3048738.Medical records/radiographs were not provided.The product item no 650-1058 batch 3039705 has not been involved in any previous field actions or capas.The product item no.650-1066 batch 3048738 has not been involved in any previous field actions or capas.No further corrective or preventative actions are required.A definitive root cause cannot be determined.The likely condition of the devices when they left zimmer biomet is conforming to specification.The reported event has not been confirmed as the products have not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.The investigation is completed based on current available information.If any additional information becomes available, then the complaint will be reopened and further investigated.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2021-00500-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER OPT TYPE 1 TPR SLEVE 0MM
Common Device Name
CER BIOLOXD OPT TYPE 1 TPR SLV
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12834465
Report Number3002806535-2021-00501
Device Sequence Number14541226
Product Code LZO
UDI-Device Identifier00887868271489
UDI-Public00887868271489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1066
Device Lot Number3048738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale